Harmonic mappings for which co-analytic part is a close-to-convex function of order b


Polatoglu Y., Kahramaner Y., Aydogan M.

JOURNAL OF INEQUALITIES AND APPLICATIONS, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Publication Date: 2015
  • Doi Number: 10.1186/s13660-014-0543-x
  • Title of Journal : JOURNAL OF INEQUALITIES AND APPLICATIONS

Abstract

In the present paper we investigate a class of harmonic mappings for which the second dilatation is a close-to-convex function of complex order b, b is an element of C/{0} (Lashin in Indian J. Pure Appl. Math. 34(7):1101-1108, 2003).